American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Clément de Seguins Pazzis. Large affine spaces of non-singular matrices. Trans. Amer. Math. Soc. 365 (2013) 2569-2596.
Abstract, references, and article information   
View Article: PDF

[2] V. P. Platonov and D. Z. Ðokovic. Subgroups of $GL(n^2, \bold C)$ containing $PSU(n)$ . Trans. Amer. Math. Soc. 348 (1996) 141-152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Louis H. Rowen. Standard polynomials in matrix algebras . Trans. Amer. Math. Soc. 190 (1974) 253-284. MR 0349715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1